MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE CLYNDRICAL W PRECHA; CHPV

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE CLYNDRICAL W PRECHA; CHPV
Catalog Number 823110
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The hakim valve (id 823110) was not returned for evaluation (the product has not been explanted yet) and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The possible root cause for the issue reported by the customer could be due to the valve not being correctly attached when implanted.If the sample or additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
It was reported that a hakim valve (id 823110) was implanted via ventricular peritoneal (vp) shunt in (b)(6) 2023 for unknown reason and with unknown setting.In (b)(6) 2024, the distal part of the valve started to swell, and leakage of the valve was confirmed.Therefore, re-operation was performed.The shunt was re-connected to the valve.However, it started to swell again from beginning of (b)(6) 2024.The patient experienced pain due to swelling.The patient status is currently on follow-up.According to the information provided, it is unknown if there is a plan for removing the valve.

Brand Name
PROG VALVE CLYNDRICAL W PRECHA
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key19034241
Report Number3013886523-2024-00094
Device Sequence Number17897479
Product Code JXG
UDI-Device Identifier10381780519133
UDI-Public10381780519133
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number823110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2024
Initial Report FDA Received Date04/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age13 MO
Patient SexMale